# SDR M3HA96007

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4209G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 129
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - FLT 404 - ROW 5 FLOOR EMERGENCY LIGHT BULB OUT.  RESEATED PIN 'A' ON CANNON PLUG.  (M)
